Persistent bleeding following a termination

I had a termination about 5 months ago I also had the contraceptive injection done about a week after..I started bleeding a week after and in 5 months I have had about 4 days only when I haven't bled so I have been bleeding for nearly 5 months with no break! It is a dark brown discharge with clots which can sometimes have red blood/cLots too..for the past month I have been feeling very nauseaous to the point where I want to make myself sick and everything I try to do to get rid of the nauseous feeling just isn't working!! I'm fed up now and need some answers if someone could advise me please it would be much appreciated!!

Editor's Comment

This could be the effect of the contraceptive injection, which can cause erratic bleeding when you first go on it. I am concerned that you seem to be saying you had the injection about 5 months ago. The contracetive injection lasts for 12 weeks so if you have not gone back and had your next injection after 12 weeks you would not be covered for contraception. Usually once you start the second injection the erratic bleeding stops.
You should go and see your GP anyway to check that there is no other cause for your bleeding such as retained products of conception following your termination.
This story was sent in on 29/11/2012 and it's been viewed 318 times.

Read more abortion stories

Is abortion the right decision?

Previous

Medical abortion at 7 weeks: I was in agony within 10 mins

The pain was so intense I was being sick everywhere…

Next

Help & support is available

If you're struggling through a situation like that described above, or are being affected by similar issues from your past, no matter how long ago, help is available.

You can get free, sensitive & confidential help at a centre near you. Use these links for:

Got a story to tell?

Relating your story to other people can be very difficult but rewarding.

If you'd like to tell other readers, possibly facing the same problems you did, about your experiences please click the button to:

Tell your story →